Shorter Regular Expressions from Finite-state Automata

Title
Shorter Regular Expressions from Finite-state Automata
Authors
한요섭Derick Wood
Keywords
state elimination; bridge states
Issue Date
2006-03
Publisher
Lecture notes in computer science
Citation
VOL 3845, 141-152
URI
http://pubs.kist.re.kr/handle/201004/29439
ISSN
0302-9743
Appears in Collections:
KIST Publication > Article
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE